# SDR YENA2025062700656

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 86,643 hours, 32,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE 3 (LOWER/INBOARD POSITION) LOCATED AT FR68 LH, DOOR STOP FITTING 1. AT PASSENGER CABIN. CRACK DEPTH = 0.088 INCHES, CRACK DIRECTION: 12 OCLOCK; (RESOLVED ON W/O: 1380871 TASKCARD: NR-00010) FUR-A320-53-02349, REF AEROMAN N/R 2025-373104, EVALUATED DIAMETER HOLES D1 TO D4 AND FOUND WITHIN LIMITS TO REPAIR IAW SRM A320 53-41-12-300-008 PERFORMED REPAIR LOC. AT FR68 LH, DOOR STOP FITTING 1. AT PASSENGER CABIN IAW A320 SRM 53-41-12-300-011 THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60,000FC (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS TBD INSPECTION METHOD: TBD THIS INSPECTION ARE APPLICABLE FOR AREA 1 AND AREA 3 IAW A320 SRM 53-41-12-205-010 TABLE 06. THIS PART IS CONSIDERED PSE IAW A320 SRM 51-11-12, ACCOMPLISHED BY # 8617323, RII # 244.
